# SDR 2007UALA00003

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,116 hours, 20,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENT AT STA 756 AND STR 16L WAS FOUND CRACKED.  A MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR.  REPEAT INSPECTIONS AT 37,500 CYCLES THRESHOLD.
